A characterization of strong fuzzy diameter zero in intuitionistic fuzzy metric spaces
DOI:
https://doi.org/10.23755/rm.v41i0.661Keywords:
Strong fuzzy diameter, Intuitionistic fuzzy metric space, Strong completeness.Abstract
Abstract: The idea of Intuitionistic Fuzzy Metric Space introduced by Park (2004). In this paper, we introduce the notion of strong Intuitionistic Fuzzy diameter zero for a family of subsets based on the Intuitionistic fuzzy diameter for a subset of A. Then we introduce nested sequence of subsets having strong Intuitionistic fuzzy diameter zero using their Intuitionistic fuzzy diameter.
References
Atanassov K T, “More on intuitionistic fuzzy sets”, Fuzzy Sets and Systems, vol. 33, no. 1, pp. 37-45, October 1989.
Atanassov.K, Intuitionistic Fuzzy sets, Fuzzy sets and system, 20(1986) 87- 96.
Erceg.M.A,“Metric spaces in fuzzy set theory,” Journal of Mathematical Analysis and Applications,vol. 69, no. 1, pp. 205–230, 1979.
George.A and P.Veeramani, on some results in fuzzy metric spaces, Fuzzy sets and Systems,(1994).
Gregori V, Romaguera S and P. Veeramani, A note on intuitionistic fuzzy metric spaces, Chaos, Solutions and Fractals, 28 (2006), 902-905.
Kramosil and Michalek, Fuzzy metrics and statistical metric spaces, Kybernetika, 11 (1975), 326-334.
Park J.H., Intuitionistic fuzzy metric spaces, Chaos Solitons Fractals, 22 (5) (2004), 1039-1046.
Roopkumar. R and Vembu. R, Some remarks on metrics induced by a fuzzy metric, Feb(2018), arXiv preprint arXiv:1802.03031.
Valentine Gregori and Juan Jose Minana, “ A Characterization of strong completeness in fuzzy metric spaces”,(2020).
Yahya Mohamed.S, E.Naargees Begum, “A Study on Intuitionistic L-Fuzzy Metric Spaces” in Annals of Pure and Applied Mathematics at Vol. 15, Issue 1(2017), PP 67-75.
Yahya Mohamed.S, E.Naargees Begum, “A Study on Properties of Connectedness in Intuitionistic L-Fuzzy Special Topological Spaces” in International Journal of Emerging Technologies and Innovative Research, (JETIR- UGC and ISSN Approved journal) at Vol. 5, 2018, no.7, 533-538.
Yahya Mohamed.S, E.Naargees Begum, “A Study on Fuzzy Fixed Points and Coupled Fuzzy Fixed Points in Hausdroff L-Fuzzy Metric Spaces” in Journal of Computer and Mathematical Sciences at Vol.9, Issue 9( sept 2018), PP 1187-1200.
Yahya Mohamed.S, E.Naargees Begum, “A Study on Fixed Points and Coupled Fuzzy Fixed Points in Hausdroff Intuitionistic L-Fuzzy Metric Spaces” in International Journal of Advent Technology at Vol.6, Issue 10( oct 2018), PP 2719-2725 (ISSN : 2321-9637) .
Yahya Mohamed.S, E.Naargees Begum, “A Study on Intuitionistic L-Fuzzy Generalized α-Closed Sets and Its Applications” in American International Journal of Research in Science, Technology, Engineering and Mathematics at special issue(ICOMAC-Feb 2019) PP 280-285, ISSN (Print) :2328-3491.
Yahya Mohamed.S, E.Naargees Begum, “Some Results on Intuitionstic L-Fuzzy metric spaces” in Malaya Journal of Matematik,Vol.S,No.1, (2020),PP 502-505.
Yahya Mohamed.S, E.Naargees Begum, “ A Study on Concepts of Balls ina a Intuitionistic Fuzzy D- Metric Spaces”, in Advances in Mathematics: Scientific Journal, Vol.9, No.3, (2020), PP 1019-1025.
Zadeh .L.A ”Fuzzy sets”. Information and control,Vol.8,No 3 ,PP 338-356,1965.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.